# SDR USAASB00074

- Difficulty date: March 19, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - FLT 1830, AFTER TAKEOFF AND GEAR SELECTOR IN UP POSITION, THE LEFT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  CREW RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED ONTO PHL WHERE IT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLCOK SENSOR PER MM 32-61-21.  OPERATIONAL CHECK GOOD.  (M)
